Existence and Well-Posedness for Symmetric Vector Quasi-Equilibrium Problems
Kaihong Wang,
Wenyan Zhang and
Min Fang
Abstract and Applied Analysis, 2014, vol. 2014, 1-6
Abstract:
An existence result for the solution set of symmetric vector quasi-equilibrium problems that allows for discontinuities is obtained. Moreover, sufficient conditions for the generalized Levitin-Polyak well-posedness of symmetric vector quasi-equilibrium problems are established.
Date: 2014
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/750709.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/750709.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:750709
DOI: 10.1155/2014/750709
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().